Couldn't find what you looking for?

TRY OUR SEARCH!

My husband has had 2 epidurals within the past month or so.He has never had any problems in the sex department, :-D but lately he can't keep an erection. :'( Could this be caused from the injection's?He is scheduled to have a third one soon but if it is going to make him impotent then I'm not letting him have it! 8-|

Loading...

I'm looking at posts because before I had those injections I was having a hard time keeping "it" up Took a long while to have a orgasim if at all ,although it was easier If she gave oral sex but that did'nt do much for her.....Oh yeah I returned "the favor" But still. I thought "well maybe I'm just getting older" I could masturbate but that took a while too... Them Came the back pain one morning and after alot of pain meds the doctor said you are gonna need the injections. After I gotte'em ( It worked for now anyway) very strange thing happened, I could all of a sudden do it Sex with her no problem, masturbation was even easier two three times in a row. So I'm online looking for a possible correlation........ don't get me wrong I'm not.... and she's not complaining but I wanted to see if this has happened to anyone else....... I'm gonna keep researching TIM
Reply

Loading...

I was going to ask a similar question but from my query. I had a hip replacement 12 weeks ago and prior to that was very sexually active,with 1 partner i may add, but since the op where i had an epidural injection my sexual needs have become zero, i now find it hard to get an erection and would rather go to sleep than have sex surely this would of been expained as a symptom prior to the injections. also i did have the injections into the hip over a time of about a year but that did not affect me.
Reply

Loading...


I had an epidural steroid injection for pain on my hip and a lower vertebrea with a trapped nerve. Sive I had my injection 48 hrs ago I had a constant erection, and not just a normal erection but its almost as if Im fit to burst. My ejaculations have also need quite remarkable and sometimes unintended.

I'm not sure I want this to last - although my partner thinks it is a real bonus!
Reply

Loading...


I recently had surgery on my knee and had an epidural (injection into the spine) to numb the feelings below my waist during the operation.

4 days after the surgery I could still not get an erection and my penis and testicles were feeling numb. I read comments on forums online where people had similar problems and was beginning to get quite worried.

It was a frightening time for me as I didn't know if or when it would return to normal. Thankfully on the fifth day the feelings came back and I was able to have an erection and ejaculate. I think a lot of people who do have the return of feelings do not re-visit the forums to let people know so I wanted to write this to hopefully put your mind at ease.

Be patient, try not to worry, it is likely just the anesthetics that need time to wear off.
Reply

Loading...

Hi there,

Seven years ago I had 2 epidural injections just weeks apart. One for my SI joint the other for L4-L5 herniated disc. Then an additional epidural shot a few months later called a Facet Block.

Being single I didn't notice it right a way but my libido had diminished and I could not get an erection. After about a year I realized that something was wrong.

I spoke with my PCP and he shrugged it off to getting older. I had him give evaluate my testosterone and other blood work. He only came back with the results from free testosterone (just above into the "normal" range). You need both free, total testosterone, Estrodiol and SHBG.(Estrodiol and SHBG binds with total Test. and if you have too much Est. or SHBH your free test. will be low and thus low libido). He told me I was OK. I realized he didn't know much about it. I looked into it and read up on it. The normal ranges can be different depending on what lab you go to. I also understood that these ranges are comparing men 20 to 60 or 20 to 80 years old. Should a 50 year old be compared to an 80 year old? 

The more i thought about it and with my math background I said to myself 'These ranges must be based on say 2 standard deviations or something". I was right The normal ranges are not symptom based and if you are in the low end of the normal range you most likely present several clinical symptoms. 

I spoke with 2 other urologist when i was there on a different issue. Neither of them could give me an answer. Actually the both mumbled as if to brush it off. Again even they were urologist they didnt practice that part of the science of urology or endocrinology (both sciences overlap). Those two doctors didn't have to practice that part of the science. They were good at kidneys, bladders etc. I asked the one doctor once more almost a year later and he mumbled possibly seeing an endocrinologist but didn't say with confidence to refer me to anyone.

Eventually I saw someone that treated men with low T. I told him the history of when my issues occured after the epidural shots. He raised an eyebrow to it and said " we are starting to see more of that" . Some medications (epidural, statins, opiates, some blood pressure meds etc)depending on your age, dose and length of use can change your pituitary gland (I think the hypothalmus is related too.) Those glands produce and monitor your endocrince system and keeps things in balance. Sort of like a closed loop feedback system. If you are on a med too long, have a genetic issue or have an injury or illness to the pituitary then it stops or can't produce the appropriate chemicals like luteinizing hormone. some doctors deny this.

 

Say in ten years from now there will be more data. They may not know the full effect some of these meds have over a long period of time (depending on the dose etc.) Do drug companies do longitudal studies on meds? Also men complain about ED and sexual dysfunction today then in the past. Today it is alright to complain where as before you were told or thought "Just getting old!"

Reply

Loading...

My husband the injection this morning and 2 he's later had to go for a semen anayilis and he got the feeling but nothing never came out now he is mad at his self b/c we have to have this done by march 26....plzzzzz help
Reply

Loading...

I have a boyfriend and he is thinking about goig on steroids for a twelve week cycle. I personally told him my view on this from day one in our relationship. I dont want him to go on them because of the risks...not just in the bed room, all risks. Can anyone tell me all effects steroids can give? Im a big worrier myself and i do not want him to go on them just to get bigger. Personally i think its week and giving up by using them to get bigger
Reply

Loading...


I had a back pain, in Nov. 2014, I was given injection with epidural. since then, I never enjoy sex like I had before. Yes, this had given me problem after having injection; I did had sex, my penis got weak, and no erection at all. Is this because of epidural injection? Please help me to understand this problems
Reply

Loading...

truthfully he'll probably be fine if he knows anything. But when he's 40 his penis will stop working instead of him being 60. Also he might not be half the man he used to be when he gets off of them.
Reply

Loading...

After I had my injections, my penis is bent hard to the left when hard and it hurts a times, when I say bent , I mean a 90 degree corner. and sun has the same problem after his back surjery , so there has to be some corolation between the two procedjures
Reply

Loading...

3 weeks ago i got the injection its a nightmare very bad reaction that 25 hours i didnt sleep again its depend upon he body after injection i got many problem pain in kidney ,ejaculations and so on
Reply

Loading...

You sound like a terrible terrible person. Think about what you said in that post.
Reply

Loading...

I sound like a bad person? How
Reply

Loading...

I think I replied to the wrong comment. I meant to reply to "concerned wife". If that's you then what I meant is simply that I didn't like " if its going to make him impotent then I'm not letting him have it" followed by googly eyes or whatever silly emoji. Just sounded like that person was concerned about herself and not her husband
Reply

Loading...